# SDR USAA040014

- Difficulty date: January 13, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,080 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .008 INCH, FS 727E JUST BELOW S24L.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
